MAUDE Adverse Event Report: ENCORE MEDICAL L.P LINEAR HIP; LINEAR, STD, REDUCED NECK, SZ 16, W/P2 COATING

ENCORE MEDICAL L.P LINEAR HIP; LINEAR, STD, REDUCED NECK, SZ 16, W/P2 COATING
Model Number 425-98-016
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to bipolar was dislocated.Linear stem was loose and internally rotated.Empowr dual mob was used.New stem was implanted.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as loosening and dislocation.The previous surgery and the surgery detailed in this event occurred 11 months and 1 week apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was an ncmr#55598 associated with the main part #425-98-016, linear, std, reduced neck, sz 16, w/p2 coating which document that out of 10 parts lot 1 part was rejected due to porous coating.Later, the rejected part was reworked and accepted after proper justification through spar.All other items in the lot were met with fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loosening and dislocation.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
LINEAR HIP
Common Device Name
LINEAR, STD, REDUCED NECK, SZ 16, W/P2 COATING
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key14142720
Report Number1644408-2022-00454
Device Sequence Number20391183
Product Code LPH
UDI-Device Identifier00888912078894
UDI-Public(01)00888912078894
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120241
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2026
Device Model Number425-98-016
Device Catalogue Number425-98-016
Device Lot Number568G1039A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
412-02-054 LOT 002C1102A; 497-28-000 LOT 629C1612
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale